# SDR DALA1119093731

- Difficulty date: March 14, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 28,110 hours, 16,246 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS AISLE LIGHTING INOPERATIVE BETWEEN ROWS 4-10.  RE-SECURED LIGHT CONNECTOR AT SEAT 4C AND 10D, SYSTEM NOW CHECKS OK.
